Juverderm 3 incorrectly placed or something else ? How long will it last?

Had juverderm 3 in my nasiolabial folds 2 weeks ago. 0.25ml in each side but placed different due to lines on either side which has made my smile wonky on one side. The nurse has said there isn't enough filler in to cause this although I can see 2 slight lumps how long for it to go naturally as worried about making things worse by dissolving - will my face go back to normal or if results last a year or so as she has said will I get other problems etc.

Doctor Answers 5

Juvederm in the Nasiolabial Folds

I am sorry to hear you are unhappy with your Juvederm treatment. You can massage the lumps a few times a day to help smooth them out. Even if you do nothing the lumps should resolve on their own. I recommend having a consultation with your treating physician if you do not see improvement. Best of Luck!


Summit Emergency Medicine Physician
5.0 out of 5 stars 45 reviews

Injection of nasiolabial folds

your symptoms should resolve with time. I would recommend taking some pictures to get a better idea of what you are reporting.

Kristin J. Tarbet MD, FACS
Bellevue Oculoplastic Surgeon
5.0 out of 5 stars 24 reviews

Juvederm

I'm sorry you are unhappy with your treatment.  You can try to massage the area to smooth the lumps.  They should improve over time even if you do nothing.  If you aren't seeing improvement with the massaging, return to your injector to discuss other options.

Camille Cash, MD
Houston Plastic Surgeon
4.8 out of 5 stars 33 reviews

Unhappy with Juvederm--Massage & Hyaluronidase

This is tough to answer without pictures. You can apply firm pressure between two fingers on the lips for a few days, 5 mins a time, in order to help even out the lumps. If you're unhappy with your final results, you can have it reversed with hyaluronidase and try a different technique next time.See an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 196 reviews

Change in smile from NLF fillers?

I haven't seen this before from NLF injections. This means that nerves or muscles were injured. This should get better within weeks as these heal. They must be bruised from the needle stick.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.7 out of 5 stars 41 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.